Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

I had an elevated serum bilirubin which was mis diagnosed as hepatitis

I am a vegetarian. because of food poisoning i had an elevated serum bilirubin which was mis diagnosed as hepatitis. i took treatment for a month and returned to college with a billirubin of 3.4.fear of death i controlled my food to just a very small amount . and had spent many days with just glucose. then i developed strong pain at the lower abdomen near liver. later after 3 months on diagnosis was found to be gastroenteritis. it was vacation gave a heavy dose antibiotics for 10 days and made me fast for 2 days to confirm the disease.and thereby concluded i never had jaundice.After the ten day medicine i was given PANTOPRAZOLE tablets(for acid inhibition)for 5 months.THEN DURING THE 10 DAY COURSE I BECAME SHOWING SYMPTOMS OF HIGH ANXIETY AND DEPRESSION .WORRYING SICK OF SIMPLE THINGS LIKE BREATHING..PAIN IN CHEST....AND SOON ENOUGH I LOST MY ABILITY TO SLEEP.IE I BEGAN WORRYING ABOUT HOW TO SLEEP.LIKE A PHYS KICK THOUGHTS LIKE MEANING OF LIFE and rubbish like that.THIS CARRIED ON TILL END OF 2 months.later on i went back to college.THEN I FOUND THAT I AM LOSING MY MEMORY..ON REQUEST BY MY FAMILY DOCTOR I STOPPED THE MEDICINE.SOON MY SYMPTOMS DECREASED BUT STILL MY MEMORY BECAME WORSE AND I AGAIN BECOME DEPRESSED AND ANXIOUS THIS OCCURRED IN A CYCLE ONE DAY MY MEMORY FAILS.NEXT DAY MEMORY GAINS DEPRESSION AND FOLLOWED BY ANXIETY.THE ANXIETY IS ABOUT WHETHER I BECOME A PSYCHO AND DEPRESSION OF MEMORY IMPAIRMENT.2 MONTHS LATER I VISITED A NEUROLOGIST.HE SAID I WAS HAVING B12 DEFICIENCY.HE GAVE ME INJECTIONS AND ORAL TABLETS.IT WORKED WELL FOR SOME DAY LATER IT CAME BACK LIKE ANYTHING.I REFERRED TO NET AND FOUND THE SYMPTOMS TO BE SAME AS THAT I WAS THROUGH..SO I WAS CONVINCED MY SELF.BUT NOW ITS BEEN 2 MONTHS I TOOK MEDICINE.i seem to improve a lot some day just after injection.but isnt cured completely.WHAT SHOULD I DO.I CANT GO THROUGH THIS..I FEEL SCARED AND ANXIOUS.AM TOO YOUNG TO SUFFER THIS.AM JUST 20 .WHAT IS WRONG WITH ME.PLEASE HELP
Asked On : Mon, 6 Dec 2010
Answers:  2 Views:  376
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
What seems to have happened the side effects of the medicines you had taken followed by high anxiety resulting from the fear about deteriorating health and lack of confidence in doctors furher complicated by lack of knowlenge about alternate methods. The B12 injection and tablets have only acted as a placebo for regaining confidence but gradually it has mede you psychologically dependent. Better consult a psychologist at the ealiest and take up therpies which can redude anxiety and restore confidence in you

Clinical Psychologist
Answered: Thu, 25 Aug 2011
Pediatrician, Infectious Diseases Dr. Hema Yadav's  Response
Welcome to healthcare magic.
You have just had a bad experience with misdiagnosis and developed generalised anxiety and fear of disease.Relax, everything wil be fine. If you are a vegetarian you can take Bcomplex capsules rather than injections, there is no harm in it.For your symptoms it's best to consult a psychiatrist.please do not hesitate or consider it a stigma, since anxiety disorders and psychosis are not the same.It wil just help you to recover fast.Be positive and the rest wil be fine.
Wishing you good health.
Answered: Thu, 25 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor